×

Topologie de certains espaces de plongements. (French) Zbl 0101.16001


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] ALEXANDER (J. W.) : [1] On the deformation of an n cell , Proc. Nat. Acad. Sc. U. S. A., t. 9, 1923 , p. 406-407. JFM 49.0407.01 · JFM 49.0407.01
[2] BING (R. H.) : [1] Locally tame sets are tame , Annals of Math., Series 2, t. 59, 1954 , p. 145-158. MR 15,816d | Zbl 0055.16802 · Zbl 0055.16802
[3] BING (R. H.) : [2] Approximating surfaces with polyhedral ones , Annals of Math., Series 2, t. 65, 1957 , p. 456-483. MR 19,300f | Zbl 0079.38805 · Zbl 0079.38805
[4] BOURBAKI (Nicolas) : [1] Topologie générale , Fascicule de résultats. - Paris, Hermann, 1953 (Act. scient. et ind., 1196 ; Éléments de Mathématique, 16) Zbl 0050.38903 · Zbl 0050.38903
[5] CAIRNS (Stewart S.) : [1] Homeomorphisms between topological manifolds and analytic manifolds , Ann. of Math., Series 2, t. 41, 1940 , p. 796-808. MR 2,71e | Zbl 0025.23502 | JFM 66.0954.02 · Zbl 0025.23502
[6] CAIRNS (Stewart S.) : [2] Triangulated manifolds and differentiable manifolds , Lectures in topology, p. 143-157. - Ann. Arbor, University of Michigan, 1941 . MR 3,133b | Zbl 0063.00681 · Zbl 0063.00681
[7] CERF (Jean) : [1] Groupes d’automorphismes et groupes de difféomorphismes des variétés compactes de dimension 3 , Bull. Soc. math. France, t. 87, 1959 , p. 319-329 (Colloques internationaux du Centre national de la Recherche scientifique, 89, 1958 , Lille : Topologie algébrique et Géométrie différentielle). Numdam | Zbl 0099.39106 · Zbl 0099.39106
[8] CERF (Jean) : [2] Quelques propriétés des applications différentiables (à paraître). · Zbl 0555.57013
[9] DOLD (A.) und THOM (R.) : [1] Quasifaserungen und unendliche symmetrische Produkte , Annals of Math., Series 2, t. 67, 1958 , p. 239-281. MR 20 #3542 | Zbl 0091.37102 · Zbl 0091.37102
[10] EHRESMANN (Charles) : [1] Les prolongements d’une variété différentiable, 1 : Calcul des jets, prolongement principal , C. R. Acad. Sc. Paris, t. 233, 1951 , p. 598-600. Zbl 0043.17401 · Zbl 0043.17401
[11] EHRESMANN (Charles) : [2] Introduction à la théorie des structures infinitésimales et des pseudo-groupes de Lie , Centre national de la Recherche scientifique : Géométrie différentielle, p. 97-110. Paris, C. N. R. S., 1953 (Colloques internationaux du C. N. R. S., t. 52, 1953 , Strasbourg). Zbl 0053.12002 · Zbl 0053.12002
[12] EILENBERG (S) and STEENROD (Norman) : [1] Foundations of algebraic topology . - Princeton, Princeton University Press, 1952 (Princeton mathematical Series, 15). Zbl 0047.41402 · Zbl 0047.41402
[13] FELDBAU (J.) [sous le nom de Jacques LABOUREUR] : [1] Propriétés topologiques du groupe des automorphismes de la sphère Sn , Bull. Soc. math. France, t. 71, 1943 , p. 206-211. Zbl 0060.41411 · Zbl 0060.41411
[14] GLAESER (Georges) : [1] Étude de quelques algèbres tayloriennes , J. Anal. math., Jérusalem, t. 6, 1958 , p. 1-124. MR 21 #107 | Zbl 0091.28103 · Zbl 0091.28103
[15] GROTHENDIECK (Alexander) : [1] Sur quelques points d’algèbre homologique , Tohoku math. J., Series 2, t. 9, 1957 , p. 119-221. Article | Zbl 0118.26104 · Zbl 0118.26104
[16] HAMSTROM (M. E.) and DYER (E.) : [1] Regular mapping and the space of homeomorphisms on a 2-manifold , Duke math. J., t. 25, 1958 , p. 521-531. Article | MR 20 #2695 | Zbl 0116.39903 · Zbl 0116.39903
[17] HERMANN (Robert) : [1] Une remarque sur les jets d’ordre infini , Colloque de Topologie de Strasbourg, 1954 - 1955 , 2 pages. Zbl 0068.36502 · Zbl 0068.36502
[18] KNESER (Hellmuth) : [1] Die Deformationssätze der einfach zusammenhängenden Flächen , Math. Z., t. 25, 1926 , p. 362-372. JFM 52.0573.01 · JFM 52.0573.01
[19] MILNOR (John) : [1] On manifolds homeomorphic to the 7-sphere , Annals of Math., Series 2, t. 64, 1956 , p. 399-405. MR 18,498d | Zbl 0072.18402 · Zbl 0072.18402
[20] MILNOR (John) : [2] Differentiable manifolds which are homotopy spheres . - Princeton, Princeton University Press, 1959 (multigraphié). Zbl 0106.37001 · Zbl 0106.37001
[21] MOÏSE (Edwin L.) : [1] Affine structure in 3-manifolds, V : The triangulation theorem and Hauptvermutung , Annals of Math., Series 2, 1952 , p. 96-114. MR 14,72d | Zbl 0048.17102 · Zbl 0048.17102
[22] PALAIS (Richards) : [1] Natural operation differential forms , Trans. Amer. math. Soc., t. 92, 1959 , p. 125-141 MR 22 #7140 | Zbl 0092.30802 · Zbl 0092.30802
[23] PALAIS (Richards) : [2] Extending diffeomorphisms , Proc. Amer. math. Soc., t. 11, 1960 , p. 274-277. MR 22 #8515 | Zbl 0095.16502 · Zbl 0095.16502
[24] DE RHAM (Georges) : [1] Variétés différentiables , - Paris, Hermann, 1955 (Act. scient. et ind., 1222, Publ. Inst. math. Univ. Nancago, 3). Zbl 0065.32401 · Zbl 0065.32401
[25] SARD (Arthur) : [1] The measure of the critical values of differentiable maps , Bull. Amer. math. Soc., t. 48, 1942 , p. 883-890. Article | MR 4,153c | Zbl 0063.06720 · Zbl 0063.06720
[26] SCHWARTZ (Laurent) : [1] Théorie des distributions , t. 1. - Paris, Hermann, 1950 (Act. scient. et ind., 1091 ; Publ. Inst. Math. Univ. Strasbourg, 9). Zbl 0037.07301 · Zbl 0037.07301
[27] SCHWARTZ (Laurent) : [2] Les théorèmes de Whitney sur les fonctions différentiables , Séminaire Bourbaki, t. 3, 1950 - 1951 , n^\circ 43, 9 pages. Numdam
[28] SCHWARTZ (Laurent) : [3] Division par une fonction holomorphe sur une variété analytique complexe , Summa Bras. Math., t. 3, 1955 , p. 181-209. MR 25 #3363
[29] SEIFERT (H.) und THRELFALL (W.) : [1] Lehrbuch der Topologie . - Leipzig, B. G. Teubner, 1934 . Zbl 0009.08601 | JFM 60.0496.05 · Zbl 0009.08601
[30] SÉMINAIRE H. CARTAN : [1] 2e édition : Topologie algébrique , t. 1, 1948 - 1949 . - Paris, Secrétariat mathématique, 1955 . Numdam
[31] SMALE (S.) : [1] The classification of immersions of spheres in euclidean spaces , Annals of Math., Series 2, t. 69, 1959 , p. 327-344. MR 21 #3862 | Zbl 0089.18201 · Zbl 0089.18201
[32] STEENROD (Norman) : [1] The topology of fibre bundles . - Princeton, Princeton University Press, 1951 (Princeton mathematical Series, 14). Zbl 0054.07103 · Zbl 0054.07103
[33] THOM (René) : [1] Quelques propriétés globales des variétés differentiables , Comment. Math. Helvet. t. 28. 1954 , p. 17-86. MR 15,890a | Zbl 0057.15502 · Zbl 0057.15502
[34] WHITNEY (H.) : [1] Analytic extension of differentiable functions defined in closed sets , Trans. Amer. math. Soc., t. 36, 1934 , p. 63-89. MR 1501735 | Zbl 0008.24902 | JFM 60.0217.01 · Zbl 0008.24902
[35] WHITNEY (H.) : [2] On the extension of differentiable functions , Bull. Amer. math. Soc., t. 50, 1944 , p. 76-81. Article | MR 5,202b | Zbl 0063.08236 · Zbl 0063.08236
[36] WHITNEY (H.) : [3] Differentiable manifolds , Annals of Math., Series 2, t. 37, 1936 , p. 645-680. Zbl 0015.32001 | JFM 62.1454.01 · Zbl 0015.32001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.